Loading [MathJax]/jax/output/SVG/config.js
Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Matematicheskikh Nauk, 1968, Volume 23, Issue 4(142), Pages 179–238 (Mi rm5656)  

This article is cited in 21 scientific papers (total in 21 papers)

A rapidly convergent iteration method and nonlinear differential equations

J. Moser
References:
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: J. Moser, “A rapidly convergent iteration method and nonlinear differential equations”, Russian Math. Surveys, 23:4 (1968)
Citation in format AMSBIB
\Bibitem{Mos68}
\by J.~Moser
\paper A~rapidly convergent iteration method and nonlinear differential equations
\jour Russian Math. Surveys
\yr 1968
\vol 23
\issue 4
\mathnet{http://mi.mathnet.ru/eng/rm5656}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=228803}
Linking options:
  • https://www.mathnet.ru/eng/rm5656
  • https://www.mathnet.ru/eng/rm/v23/i4/p179
  • This publication is cited in the following 21 articles:
    1. Andrey V. Dymov, Sergei B. Kuksin, “On the Newton–Kantorovich Scheme for Evolutionary Equations”, Proc. Steklov Inst. Math., 327 (2024), 70–77  mathnet  crossref  crossref
    2. Kuzikov S.S., “Granichnoe upravlenie i nablyudenie dlya simmetricheskoi sistemy”, Izvestiya altaiskogo gosudarstvennogo universiteta, 2012, 64–68  elib
    3. B. S. Kruglikov, “Exact classification of divergence-free nondivergent vector fields on surfaces of small genus”, Math. Notes, 65:3 (1999), 280–294  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. D. A. Tarkhov, “Reducibility of a linear system of differential equations with odd almost periodic coefficients”, Math. Notes, 60:1 (1996), 81–88  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. S. B. Kuksin, “Perturbation of quasiperiodic solutions of infinite-dimensional Hamiltonian systems”, Math. USSR-Izv., 32:1 (1989), 39–62  mathnet  crossref  mathscinet  zmath
    6. D. A. Tarkhov, “On an almost periodic perturbation on an infinite-dimensional torus”, Math. USSR-Izv., 28:3 (1987), 609–623  mathnet  crossref  mathscinet  zmath
    7. Ya. G. Sinai, “Structure of the spectrum of the Schrödinger operator with almost-periodic potential in the vicinity of its left edge”, Funct. Anal. Appl., 19:1 (1985), 34–39  mathnet  crossref  mathscinet  zmath  isi
    8. L. V. Novikova, “Infinite-dimensional analog of Zigel's theorem”, Funct. Anal. Appl., 16:2 (1982), 141–143  mathnet  crossref  mathscinet  zmath  isi
    9. M. M. Khapaev, “Problems of stability in systems of ordinary differential equations”, Russian Math. Surveys, 35:1 (1980), 145–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. A. V. Babin, “Analytic linearization and complex powers of a nonlinear differential operator”, Funct. Anal. Appl., 14:3 (1980), 213–214  mathnet  crossref  mathscinet  zmath  isi
    11. A. V. Babin, “Fractional powers of a nonlinear analytic differential operator”, Math. USSR-Sb., 37:1 (1980), 9–38  mathnet  crossref  mathscinet  zmath  isi
    12. N. N. Nekhoroshev, “An exponential estimate of the time of stability of nearly-integrable Hamiltonian systems”, Russian Math. Surveys, 32:6 (1977), 1–65  mathnet  crossref  mathscinet  zmath
    13. N. V. Nikolenko, “On the complete integrability of the nonlinear Schrödinger equation”, Funct. Anal. Appl., 10:3 (1976), 209–220  mathnet  crossref  mathscinet  zmath
    14. L. D. Pustyl'nikov, “Stable and oscillating motions in nonautonomous dynamical systems. A generalization of C. L. Siegel's theorem to the nonautonomous case”, Math. USSR-Sb., 23:3 (1974), 382–404  mathnet  crossref  mathscinet  zmath
    15. A. B. Katok, “Ergodic perturbations of degenerate integrable Hamiltonian systems”, Math. USSR-Izv., 7:3 (1973), 535–571  mathnet  crossref  mathscinet  zmath
    16. A. I. Vol'pert, S. I. Khudyaev, “On the Cauchy problem for composite systems of nonlinear differential equations”, Math. USSR-Sb., 16:4 (1972), 517–544  mathnet  crossref  mathscinet  zmath
    17. A. I. Shnirel'man, “The degree of a quasi-ruled mapping and a nonlinear Hilbert problem”, Math. USSR-Sb., 18:3 (1972), 373–396  mathnet  crossref  mathscinet  zmath
    18. A. M. Samoilenko, “Preservation of an invariant torus under perturbation”, Math. USSR-Izv., 4:6 (1970), 1225–1249  mathnet  crossref  mathscinet  zmath
    19. S. Smeil, “Differentsiruemye dinamicheskie sistemy”, UMN, 25:1(151) (1970), 113–185  mathnet  mathscinet
    20. M. L. Gromov, V. A. Rokhlin, “Embeddings and immersions in Riemannian geometry”, Russian Math. Surveys, 25:5 (1970), 1–57  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:1315
    Full-text PDF :744
    References:110
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025